Mixing oxycodone and ritalin

Common Questions and Answers about Mixing oxycodone and ritalin

oxycontin

First, I must tell you my husband is a DEA agent in Miami, so telling him was definitely rough. I told him that I take too many pills and that I want and need to quit. He said that he already knew, but he though that I seemed fine, taking care of our 3 month old daughter just fine and that other that spending too much money all was JUST FINE. Okay, I said that I'm not fine and I need to go into detox. He absolutely refused to let me go!
In August I watched him break morphine capsules and ingest the powder. He also snorts ritalin when he needs to stay awake for work, then valium, clonezapam, ativan for sleeping at night. If I can get to him, I could keep him alive with the Gatorade and Ensure but once again, I would be enabling him like I always have. But right now, I can't even get to him. The last time he drank, he wasn't taking as many pills and the bender lasted 9 weeks. Seriously...9 weeks of drinking vodka daily...
Then my psych doctor out me back in and tried to cut me down from 12 MG TO 6 MG because she was worried when I had relapsed on alcohol a couple of months ago and was mixing the two. I went into seizures and DT's in less than 36 hours. She had forced me to go into in-patient treatment, so after the DT'S attack that day I released myself. I freaked out and was ready to kill the entire staff there, I was in both alcohol and Klonopin withdrawal together.
, random deep body aches, deep, black depression and shortness of breath. I can't determine what is withdrawal and what is some other weird thing. Yesterday, I started getting headaches. I have tried to cut the 20 mg. dose to 15 mg. and I go nuts. So now I'm trying to cut it by 2.5 mg. decreases. I have done this the last couple of days with very little symptom...except headache and dry eyes. Are these all normal...is there no end to the list of stuff this methadone can trigger?
They are not sharp pains but more of a constant 'throb' and can go on for hours. Pain relief medication does nothing and the only relief I can get at all is the application of something topical like '4-Head' or the American 'Head-On'. Although I have been a reasonably 'active' drinker in the past, if anything now, at the age of 61 (male), I rarely have more than two drinks at a time ... which is why I'm surprised at the onset of these headaches.
MedHelp Health Answers